Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   IRANIAN JOURNAL OF FUZZY SYSTEMS   2012 , Volume 9 , Number 4; Page(s) 31 To 41.
 
Paper: 

CLASSIFYING FUZZY SUBGROUPS OF FINITE NONABELIAN GROUPS

 
 
Author(s):  TARNAUCEANU M.
 
* 
 
Abstract: 

In this paper a first step in classifying the fuzzy subgroups of a finite nonabelian group is made. We develop a general method to count the number of distinct fuzzy subgroups of such groups. Explicit formulas are obtained in the particular case of dihedral groups.

 
Keyword(s): FUZZY SUBGROUPS, CHAINS OF SUBGROUPS, MAXIMAL CHAINS OF SUBGROUPS, DIHEDRAL GROUPS, RECURRENCE RELATIONS
 
 
References: 
  • Not Registered.
  •  
 
+ Click to Cite.
APA: Copy

TARNAUCEANU, M. (2012). CLASSIFYING FUZZY SUBGROUPS OF FINITE NONABELIAN GROUPS. IRANIAN JOURNAL OF FUZZY SYSTEMS, 9(4), 31-41. https://www.sid.ir/en/journal/ViewPaper.aspx?id=273684



Vancouver: Copy

TARNAUCEANU M.. CLASSIFYING FUZZY SUBGROUPS OF FINITE NONABELIAN GROUPS. IRANIAN JOURNAL OF FUZZY SYSTEMS. 2012 [cited 2021May16];9(4):31-41. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=273684



IEEE: Copy

TARNAUCEANU, M., 2012. CLASSIFYING FUZZY SUBGROUPS OF FINITE NONABELIAN GROUPS. IRANIAN JOURNAL OF FUZZY SYSTEMS, [online] 9(4), pp.31-41. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=273684.



 
 
Yearly Visit 48
 
Latest on Blog
Enter SID Blog